The Journal of Geometric Mechanics (JGM)

ISSN 1941-4889(print)
ISSN 1941-4897(online)

Current volume


Journal archive


Advanced Search

The Journal of Geometric Mechanics (JGM) aims to publish research articles devoted to geometric methods (in a broad sense) in mechanics and control theory, and intends to facilitate interaction between theory and applications. Advances in the following topics are welcomed by the journal:

1. Lagrangian and Hamiltonian mechanics
2. Symplectic and Poisson geometry and their applications to mechanics
3. Geometric and optimal control theory
4. Geometric and variational integration
5. Geometry of stochastic systems
6. Geometric methods in dynamical systems
7. Continuum mechanics
8. Classical field theory
9. Fluid mechanics
10. Infinite-dimensional dynamical systems
11. Quantum mechanics and quantum information theory
12. Applications in physics, technology, engineering and the biological sciences

More detailed information on the subjects covered by the journal can be found by viewing the fields of research of the members of the editorial board.

Contributions to this journal are published free of charge.

  • AIMS is a member of COPE. All AIMS journals adhere to the publication ethics and malpractice policies outlined by COPE.
  • Publishes 4 issues a year in March, June, September and December.
  • Publishes online only.
  • Indexed in Science Citation Index-Expanded, CompuMath Citation Index, Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES), INSPEC, Mathematical Reviews, MathSciNet, PASCAL/CNRS, Scopus, Web of Science and Zentralblatt MATH.
  • Archived in Portico and CLOCKSS.
  • JGM is a publication of the American Institute of Mathematical Sciences with the support of the Consejo Superior de Investigaciones Cient¨ªficas (CSIC). All rights reserved.

TOP 10 Most Read Articles in JGM, November 2017


A note on the Wehrheim-Woodward category
Volume 3, Number 4,  Pages: 507 - 515,  2012

Alan Weinstein

 Abstract       References       Full Text      Related Articles


Symmetry reduction, integrability and reconstruction in $k$-symplectic field theory
Volume 7, Number 4,  Pages: 395 - 429,  2015

L. Búa, T. Mestdag and M. Salgado

 Abstract       References       Full Text      Related Articles


A unifying mechanical equation with applications to non-holonomic constraints and dissipative phenomena
Volume 7, Number 4,  Pages: 473 - 482,  2015

E. Minguzzi

 Abstract       References       Full Text      Related Articles


Geometric arbitrage theory and market dynamics
Volume 7, Number 4,  Pages: 431 - 471,  2015

Simone Farinelli

 Abstract       References       Full Text      Related Articles


Invariant metrics on Lie groups
Volume 7, Number 4,  Pages: 517 - 526,  2015

Gerard Thompson

 Abstract       References       Full Text      Related Articles


Canonoid and Poissonoid transformations, symmetries and biHamiltonian structures
Volume 7, Number 4,  Pages: 483 - 515,  2015

Giovanni Rastelli and Manuele Santoprete

 Abstract       References       Full Text      Related Articles


Models for higher algebroids
Volume 7, Number 3,  Pages: 317 - 359,  2015

Michał Jóźwikowski and Mikołaj Rotkiewicz

 Abstract       References       Full Text      Related Articles


Hypersymplectic structures on Courant algebroids
Volume 7, Number 3,  Pages: 255 - 280,  2015

Paulo Antunes and Joana M. Nunes da Costa

 Abstract       References       Full Text      Related Articles


Lie algebroids generated by cohomology operators
Volume 7, Number 3,  Pages: 295 - 315,  2015

Dennise García-Beltrán, José A. Vallejo and Yurii Vorobiev

 Abstract       References       Full Text      Related Articles


Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach
Volume 7, Number 3,  Pages: 281 - 293,  2015

Joachim Escher and Tony Lyons

 Abstract       References       Full Text      Related Articles

Go to top